Viewing 7 posts - 1 through 7 (of 7 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Is there any connection ? I had been treated for several years with Inderal which the doctors said had masked the Graves. For past few months ,prior to diagnosis,noted increase in migraines especially if I got in direct sun .Thanks.

      Anonymous
        Post count: 93172

        Yes, absolutetly there is a connection. I had migraines almost daily
        until I recently started taking some thyroid replacement hormone. They
        stopped abruptly. My guess is therefore that it has more to do with
        hormone levels being off, in this case on the low side.

        FB

        Anonymous
          Post count: 93172

          I started getting migraines everyday when I became hypothyroid. During that time, I was also taking synthroid. Once I pointed the severe headaches to my doctor, he prescribed Dilacor XR to me. I no longer have migraines and this is the best I have felt in a long, long time.

          Anonymous
            Post count: 93172

            I also got frequent migraines and really bad headaches
            (that weren’t quite migraines) for the year before I was diagnosed.
            They are fewer and far between since my levels became normal.

            Take Care,
            Pam

            Anonymous
              Post count: 93172

              Yes, I believe there is a connection, but a very minute one. I think it relates to the stress on the eyes. I had a major problem with the muscles in my eyes before my grave’s, but when my eyes began to see the effects of grave’s my eye conditions got worse, and so did the headaches, especially completely paralyzing migranes. I’ve talked with others and they seem to relate the condition to the eye problems too.
              Just a guess though.

              Anonymous
                Post count: 93172

                Way back when I was hypo before going hyper, I had totally debilitating migraines. When I went hyper, the migraines went away, but I had all the other problems. I have no eye involvment and am 3 months post RAI and am closer to going hypo again and have started having the migraines again. I have always been told by doctors that the TENDENCY for migraines was an inherited trait–my dad had them (he was not the one with thyroid problems) and my sister and I have them, but out brother doesn’t. Go figure. I truly believe that the stress of just having Graves’ and not coping as well with the assaults on our body from outside sources could trigger them. Just a thought.

                Val

                Anonymous
                  Post count: 93172

                  I had severe migraine-like headaches about ten years before developing Graves’. The headaches were cured by propranolol, which I still take daily in very small amt. 10 mg. I haven’t had any kind of headache in ten years. I wish the RAI treatment had been as helpful with Graves’. I’ve head two RAI and may have to have a third.

                Viewing 7 posts - 1 through 7 (of 7 total)
                • You must be logged in to reply to this topic.